MathSciNet Relay Station
MathSciNet bibliographic data
MR151906 (27 #1887) 53.04 (49.00)
Jenkins, H. B. On two-dimensional variational problems in parametric form. Arch. Rational. Mech. Anal. 8 1961 181–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement